MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; ANESTHESIA CIRCUIT-LF

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; ANESTHESIA CIRCUIT-LF
Catalog Number DYNJAA10682
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that once the circuit is attached to a mask (example mask ps# 0146260 ) the valve does not unscrew from the mask.The valve is supposed to come off so the circuit can be attached to an et tube.The right angle elbow would unscrew from the mask.After the problem occurred, another circuit was obtained to use the right-angle elbow.New mask obtained, circuit then attached to e-t tube.No adverse outcome.There were no reports of death, serious injury, medical intervention, or follow up care.
 
Event or Problem Description
Valve does not unscrew from the mask.

Brand Name
MEDLINE
Common Device Name
ANESTHESIA CIRCUIT-LF
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center #106
parque industrial oradel
nuevo laredo tamaulipas, 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key24970578
Report Number1417592-2026-00534
Device Sequence Number20078429
Product Code CAI
UDI-Device Identifier10889942962389
UDI-Public10889942962389
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAA10682
Device Lot Number25LBE384
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight81 KG
Patient RaceWhite